MathSciNet Relay Station
MathSciNet bibliographic data
MR516477 57Q15 (57M12 57M15 57N10)
Ferri, Massimo Crystallisations of $2$-fold branched coverings of $S\sp{3}$. Proc. Amer. Math. Soc. 73 (1979), no. 2, 271–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement